# SDR C2XA00IA436

- Difficulty date: December 4, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 7170 · Engine Drains
- Part: Tube
- Part number: 3033986
- Condition: Sheared
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRO - FLT 3557 - THE CREW REPORTED VISIBLE SMOKE IN THE COCKPIT, FORWARD CARGO, AND CABIN EN ROUTE TO BRO.  FLT 3356 ON 12/04/00, CREW REPORTED NR 1 ENGINE FIRE INDICATION AT 15,000 FEET.  THE AIRCRAFT LANDED AT CRP WITHOUT INCIDENT WHERE MX INSPECTED THE A/C AND FOUND THE NR 1 ENGINE 6/7 BEARING VENT TUBE TO BE SHEARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE, CLEARED THE MEL ON THE PAX, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
